Acta Mathematica, 1993, Volume 172

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] Contact geometry and CR structures on$S$^{3}

John S. Bland Department of Mathematics, University of Toronto

TBD mathscidoc:1701.331783

Acta Mathematica, 172, (1), 1-49, 1992.9
[ Download ] [ 2017-01-08 20:33:21 uploaded by actaadmin ] [ 730 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Boundary behavior of extremal plurisubharmonic functions

Siegfried Momm Mathematisches Institut, Heinrich-Heine-Universität

TBD mathscidoc:1701.331784

Acta Mathematica, 172, (1), 51-75, 1992.7
[ Download ] [ 2017-01-08 20:33:21 uploaded by actaadmin ] [ 423 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Une caractérisation kählérienne des surfaces rationnellement convexes

Julien Duval Laboratoire d'Analyse, Université Paul Sabatier

TBD mathscidoc:1701.331785

Acta Mathematica, 172, (1), 77-89, 1991.11
[ Download ] [ 2017-01-08 20:33:21 uploaded by actaadmin ] [ 311 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Homoclinic tangencies for hyperbolic sets of large Hausdorff dimension

Jacob Palis Instituto de Matemática Pura e Aplicada, Estrada Dona Castorina, 110 Jean-Christophe Yoccoz Département de Mathématiques, Université de Paris-Sud

TBD mathscidoc:1701.331786

Acta Mathematica, 172, (1), 91-136, 1991.8
[ Download ] [ 2017-01-08 20:33:21 uploaded by actaadmin ] [ 652 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The Wiener test and potential estimates for quasilinear elliptic equations

Tero Kilpeläinen Department of Mathematics, University of Jyväskylä Jan Malý Faculty of Mathematics-KMA, Charles University

TBD mathscidoc:1701.331787

Acta Mathematica, 172, (1), 137-161, 1992.7
[ Download ] [ 2017-01-08 20:33:22 uploaded by actaadmin ] [ 630 downloads ] [ 0 comments ] [ Cited by 163 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Classification of amenable subfactors of type II

Sorin Popa Department of Mathematics, University of California (UCLA)

TBD mathscidoc:1701.331788

Acta Mathematica, 172, (2), 163-255, 1992.7
[ Download ] [ 2017-01-08 20:33:22 uploaded by actaadmin ] [ 563 downloads ] [ 0 comments ] [ Cited by 153 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Justification de la méthode fonctionnelle pour les courbes gauches

Valerio Vassallo URA D751 C.n.R.S.-U.F.R. de Mathématiques, Université des Sciences et Technologies de Lille

TBD mathscidoc:1701.331789

Acta Mathematica, 172, (2), 257-297, 1989.8
[ Download ] [ 2017-01-08 20:33:22 uploaded by actaadmin ] [ 351 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Uniformization of Kähler manifolds with vanishing Bochner tensor

Yoshinobu Kamishima Department of Mathematics, Kumamoto University

TBD mathscidoc:1701.331790

Acta Mathematica, 172, (2), 299-308, 1993.10
[ Download ] [ 2017-01-08 20:33:22 uploaded by actaadmin ] [ 446 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved